# SDR DXTA2022033059420

- Difficulty date: March 30, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N354QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500265
- Aircraft time: 6,120 hours, 4,794 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Malfunctioned
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR VISUAL INDICATOR: THE FORWARD, LOWER (AS LOOKING FROM INSIDE THE AIRPLANE WITH THE DOOR CLOSED) DOOR LOCK INDICATOR HAS BECOME OBSCURED. UNABLE TO CONFIRM WHETHER DOOR IS LOCKED.
